Omnacortil Drops contains Prednisolone. It is a corticosteroid that belongs to a class of steroid medicines. Omnacortil Drops is used to treat various allergic conditions such as arthritis, psoriasis, relieve pain and inflammation of various body parts. This medicine acts by inhibiting the release of the various chemical substance responsible to cause the allergic and inflammatory condition. It should be used with caution in children. You should take this medicine as prescribed by your doctor for optimal benefits. Abruptly stopping this medicine may cause you more harm and lead to withdrawal symptoms. Your doctor may reduce the dose of this medicine gradually. You may experience mood swings, infection, weakness, weight gain after taking this medicine. If it gets worsen reach out to the nearest doctor or hospital....
Q: What should I inform my healthcare provider before taking Omnacortil Drops?
A: It is important to inform your healthcare provider about your complete medical/surgical history, especially if you have any diseases like bleeding anomalies, fungal infections, kidney ailments or liver diseases.
Q: Can I stop taking Omnacortil Drops on my own?
A: No, steroids therapy should not be stopped as it can lead to psychological problems. Your doctor will gradually reduce your dose before completely withdrawing from this therapy.
Q: Can I take the vaccine if I am on Omnacortil Drops?
A: Omnacortil Drops can reduce the effectiveness of some vaccines. Hence, it is best to consult your doctor before doing so.
Q: Is Omnacortil Drops safe for children?
A: It should only be given to children if it is prescribed by the doctor and in the exact dose as prescribed under adult supervision.
Q: Is Omnacortil Drops a steroid?
A: Yes, Omnacortil Drops is a steroid, belonging to corticosteroid group of medicine. This medicine reduces the immune response.
Q: Can Omnacortil Drops cause weight gain?
A: Yes, Omnacortil Drops can cause weight gain along with its desired side effect, though not everyone experiences it. Talk to your dietician or doctor if this symptom bothers you.